Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleOn approximate triangular decompositions in dimension zero
Author(s) Marc Moreno Maza, Gregory J. Reid, Robin Scott, Wenyuan Wu
TypeArticle in Journal
AbstractTriangular decompositions for systems of polynomial equations with n variables, with exact coefficients, are well developed theoretically and in terms of implemented algorithms in computer algebra systems. However there is much less research concerning triangular decompositions for systems with approximate coefficients. In this paper we discuss the zero-dimensional case of systems having finitely many roots. Our methods depend on having approximations for all the roots, and these are provided by the homotopy continuation methods of Sommese, Verschelde and Wampler. We introduce approximate equiprojectable decompositions for such systems, which represent a generalization of the recently developed analogous concept for exact systems. We demonstrate experimentally the favorable computational features of this new approach, and give a statistical analysis of its error.
KeywordsSymbolic–numeric computations, Triangular decompositions, Dimension zero, Polynomial system solving
URL http://www.sciencedirect.com/science/article/pii/S0747717107000077
JournalJournal of Symbolic Computation
Pages693 - 716
Translation No
Refereed No